RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 2(428), Pages 205–206 (Mi umn9714)  

This article is cited in 14 scientific papers (total in 14 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Convergence of Shafer quadratic approximants

A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9714

Full text: PDF file (390 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:2, 373–375

Bibliographic databases:

Document Type: Article
MSC: Primary 41A05; Secondary 30F99, 41A21
Presented: S. Yu. Nemirovski
Accepted: 10.03.2016

Citation: A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Uspekhi Mat. Nauk, 71:2(428) (2016), 205–206; Russian Math. Surveys, 71:2 (2016), 373–375

Citation in format AMSBIB
\Bibitem{KomKruPal16}
\by A.~V.~Komlov, N.~G.~Kruzhilin, R.~V.~Palvelev, S.~P.~Suetin
\paper Convergence of Shafer quadratic approximants
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 2(428)
\pages 205--206
\mathnet{http://mi.mathnet.ru/umn9714}
\crossref{https://doi.org/10.4213/rm9714}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507476}
\zmath{https://zbmath.org/?q=an:06619516}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..373K}
\elib{http://elibrary.ru/item.asp?id=25865533}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 2
\pages 373--375
\crossref{https://doi.org/10.1070/RM9714}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000380765700005}
\elib{http://elibrary.ru/item.asp?id=27108042}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979878089}


Linking options:
  • http://mi.mathnet.ru/eng/umn9714
  • https://doi.org/10.4213/rm9714
  • http://mi.mathnet.ru/eng/umn/v71/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Rakhmanov, “The Gonchar-Stahl $\rho^2$-theorem and associated directions in the theory of rational approximations of analytic functions”, Sb. Math., 207:9 (2016), 1236–1266  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. S. P. Suetin, “On the distribution of the zeros of the Hermite–Padé polynomials for a quadruple of functions”, Russian Math. Surveys, 72:2 (2017), 375–377  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. S. P. Suetin, “An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points”, Math. Notes, 101:5 (2017), 888–898  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, “Hermite–Padé approximants for meromorphic functions on a compact Riemann surface”, Russian Math. Surveys, 72:4 (2017), 671–706  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. V. I. Buslaev, “On the Van Vleck Theorem for Limit-Periodic Continued Fractions of General Form”, Proc. Steklov Inst. Math., 298 (2017), 68–93  mathnet  crossref  crossref  mathscinet  isi  elib
    6. V. G. Lysov, D. N. Tulyakov, “On a Vector Potential-Theory Equilibrium Problem with the Angelesco Matrix”, Proc. Steklov Inst. Math., 298 (2017), 170–200  mathnet  crossref  crossref  isi  elib
    7. V. I. Buslaev, “Continued fractions with limit periodic coefficients”, Sb. Math., 209:2 (2018), 187–205  mathnet  crossref  crossref  adsnasa  isi  elib
    8. V. I. Buslaev, “On Singular points of Meromorphic Functions Determined by Continued Fractions”, Math. Notes, 103:4 (2018), 527–536  mathnet  crossref  crossref  isi  elib
    9. A. P. Starovoitov, M. V. Sidortsov, A. A. Drapeza, “Skorost skhodimosti kvadratichnykh approksimatsii Ermita–Pade vyrozhdennykh gipergeometricheskikh funktsii”, PFMT, 2018, no. 1(34), 71–78  mathnet
    10. G. López Lagomasino, W. Van Assche, “Riemann-Hilbert analysis for a Nikishin system”, Sb. Math., 209:7 (2018), 1019–1050  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. S. P. Suetin, “Distribution of the zeros of Hermite–Padé polynomials for a complex Nikishin system”, Russian Math. Surveys, 73:2 (2018), 363–365  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    12. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  isi  elib  elib
    13. M. A. Lapik, D. N. Tulyakov, “On expanding neighborhoods of local universality of Gaussian unitary ensembles”, Proc. Steklov Inst. Math., 301 (2018), 170–179  mathnet  crossref  crossref  isi  elib  elib
    14. A. P. Starovoitov, “Hermite–Padé approximants of the Mittag-Leffler functions”, Proc. Steklov Inst. Math., 301 (2018), 228–244  mathnet  crossref  crossref  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:382
    Full text:29
    References:41
    First page:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019